Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
veritas

5 weeks into regimen & still persistent bumps on cheeks

Hi everyone!

So first, a short introduction to my situation: this is my second time on the regimen. First time was around September, I started the regimen using Neutrogena's on-the-spot 2.5% bp and Cetaphil moisturizing lotion and cleanser (and for the mornings, olay complete combination/oily moisturizer). I had pretty amazing results: 5 days after beginning the regimen, I was already completely clear. And I stayed that way the entire time I was on the regimen. It felt really, really amazing.

I was on the regimen for about a month and a half before running out of supplies (just the bp), and I didn't have access to any for a while after that, so I had to stop with the regimen. Naturally, the acne started coming back, and I did attempt to use some 10% bp as an a spot treatment but it really didn't do much good.

5 weeks ago, I finally got some of Dan's 2.5% BP and started on the regimen again. I've been on it ever since, but it's been... different. My skin is still red often, mainly on my cheeks (some spots below my under-eye area, mostly) and I am constantly peeling. Which really sucks, but not the focus of this post.

For ages now, I've been having these bumps on my cheeks - mostly my lower cheek and jaw area - that just won't. go. away. It is *so* frustrating. They're skin-colored and usually in photos and in some lighting you can't see it, but all the rest of the time, they're very visible and they're annoying me so much. I don't know why they won't go away - last time I used the regimen, I was 100% clear way before this. And now I'm still peeling, slightly red and have these stupid bumps on my face. My forehead is clear and my nose too (except for blackheads - will those *ever* go away?) but these bumps just won't go away. I use 2 pumps, or just slightly less, of bp twice a day every day. And moisturizer twice a day, as well. I checked the "having trouble?" thing and the FAQ and didn't see anything I was doing wrong. :/

Are these clogged pores or something? Is there *anything* I can do about them? I really don't want to go to a esthetician :/ I also really hope this isn't something that requires additional products (mainly because it'll take a couple months before I'll be able to get them), but I'd really love any advice at the moment.

Sorry this was so long! Thanks for reading and for any help :)

Share this post


Link to post
Share on other sites

Couple of things here.

Is it in an area that could be irritated by toothpaste?

Do you exfoliate regularly?

Have you tried SA for the blackheads?

Share this post


Link to post
Share on other sites

Firstly 5 Weeks is just too early.. im in the 4th month now... I had similiar problems till the end of the 3rd month,,, I used to break out a lot till then... But now its pretty much clear i get like 1 pimple once every 2 weeks or so... And as far as the peeling goes it will subside ... You just need some time... Go through this link it will help you with all your doubts...

http://www.acne.org/messageboard/state-min...rn-t117898.html

Share this post


Link to post
Share on other sites

Cecilia: I think most of the bumps aren't really in that area, especially since some are above my mouth and others are just too far out to the side. But if it is related to toothpaste, is there anything I can do about it? Should I switch to a different kind of toothpaste?

And no, I don't exfoliate or use SA, but I thought we weren't supposed to while on the regimen? From what I read in the FAQ, at least, about it being irritating and all that.

Adi_Nayak: Thanks for the encouragement! I hope these things really will go away eventually. I guess I'm just unhappy because the first time I used the regimen I was immediately clear, but this time it seems to be taking a long time.

And thank you both for posting :)

Edited by veritas

Share this post


Link to post
Share on other sites

I'm sorry to be bumping this up but the situation just seems to keep on getting worse. I'm nearing a month and a half on the regimen and it's looking more like I'm just not on it at all. The bumps are all still there in abundance, all over my cheeks and jaw, and they just make my skin look horrible. I was kind of wondering about that - are they all like, the beginning of zits or something? Should I try to speed up their process with hot water (or something like that) so that they'll just... burst, or something, and the BP will finally do something about them?

Anyway, I'm still really really peeling all the time, and I'm pretty much always red - either noticeably red all over, or I have these bright red spots of red on the top of my cheeks and the bridge of my nose, or there's just this underlying redness that is still noticeable. Moreover, despite the fact that I've been sticking to the regimen as much as humanly possible ever since starting this out, in the past couple of days I've noticed a few zits begin to pop up on my forehead, and there's this weird red spot on my nose that almost looks like it has an... indentation in the middle, or something. And another couple of red spots on it as well. Nothing has gotten better; it just seems like things have gotten worse. I know I should be waiting till the third month and all that, but this is so frustrating, since last time I was on the regimen I was clear after 1 week, and stayed that way.

Which leads me to my other point - is it possible that the acne.org BP just isn't as effective/good for my skin as Neutrogena OTS is? I really hope it isn't that because NOTS is so ridiculously expensive. And even if it is true, I'd probably end up staying with the acne.org BP because of the price. But is it possible that that's it? Or is there any other explanation why the regimen is working so much less effectively for me the second time?

Gah. Sorry for another long post, but this is just leaving me so frustrated.

Share this post


Link to post
Share on other sites

i get little bumps on my ghostly cheeks, they're not like visible acne or anything but i can feel them using my ghost fingers. i like to leave those alone and not put anything on them, that way they either manifest into a zit which i can then treat or they disappear after a couple of days, i always found putting more bp on them kept them around for longer

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×